# SDR DALA2023050203403

- Difficulty date: March 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 31,884 hours, 4,094 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DAL ADP&C HAS IDENTIFIED THAT DURING ACCOMPLISHMENT OF EM WORK CARD 5716-01019-02 ON A/C 3325, STEP 13.C.(1) TABLE WAS NOT FILLED OUT COMPLETELY WITH THE FASTENER HEAD DIRECTION. ACCURATE RECORDING OF THE DIRECTION OF EACH OF THE TWELVE (12) FASTENER HEADS WAS REQUIRED IN ORDER TO ENSURE INSTALLATION OF THE NEW FASTENERS IN THE SAME DIRECTION. REFERENCE DAL CASS DAL/2023/EXA/420/EXF/001. THIS ER/A PERFORMS AN INSPECTION OF THE FASTENERS TO DETERMINE THE HEAD DIRECTION POST-MODIFICATION FOR COMPARISON TO THE AIRBUS INSTALLATION DRAWINGS TO MAKE SURE THE FASTENERS WERE INSTALLED CORRECTLY. THE ACCESS AND INSPECTION INSTRUCTIONS ARE FROM AIRBUS SB A330-57-3129 REV 01 FOR CONFIGURATION 002 AIRCRAFT. CORRECTIVE ACTION: REF ER/A 607515-14AD. (2695491)
